MathSciNet Relay Station
MathSciNet bibliographic data
MR42109 (13,54f) 56.0X
Michael, Ernest Topologies on spaces of subsets. Trans. Amer. Math. Soc. 71, (1951). 152–182.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement